# SDR CA001110035

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 21197646
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT OF MEMPHIS THE CREW WERE UNABLE TO PRESSURIZE THE AIRCRAFT USING EITHER AUTO OR MANUAL MODES. MAINTENANCE FOUND THE OVERHEAD PRESSURIZATION CONTROL PANEL TO BE DEFECTIVE. A NEW PRESSURIZATION CONTROL PANEL WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
